|
MATHEMATICS
On radicals of factorized finite X-groups
A. F. Vasil'ev Francisk Skorina Gomel State University
Abstract:
Let X be a saturated S-closed formation of finite soluble groups containing the class Nk of all groups whose nilpotent length does not exceed k, where k⩾3. In this paper, we obtain a constructive description of all Fitting formations F in X such that for any X-group G=AB, there is AF∩BF⊆GF.
Keywords:
finite group, nilpotent length, di-F-group, F-radical, Fitting formation, radical formation with the Monakhov condition in the class X.
Received: 24.07.2021
Citation:
A. F. Vasil'ev, “On radicals of factorized finite X-groups”, PFMT, 2021, no. 4(49), 69–75
Linking options:
https://www.mathnet.ru/eng/pfmt812 https://www.mathnet.ru/eng/pfmt/y2021/i4/p69
|
Statistics & downloads: |
Abstract page: | 100 | Full-text PDF : | 39 | References: | 32 |
|